# SDR V0XR413Y042911001

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 34,779 hours, 31,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8532040135
- Condition: Corroded
- Location: Bs 182-264
- Part time: 34,779 hours, 31,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BEAM AT STA 182 TO STA 264, RT CTR BEAM.  REMOVED RT CTR BEAM SUPPORT IAW RD8-53-3074 AND REPLACED IAW SRM 51-40-07.
